# SDR IPXA2024013042960

- Difficulty date: January 15, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: C17200012
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 672AB ANGLE CONDUCTOR CRAKED DOT 146-120 REMOVED AND REPLACED ANGLE CONDUCTOR. IAW A300-600 SRM 51-40-21.
